# SDR RAIA00512045

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 15,922 hours, 15,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT - PIT - EMERGENCY LIGHT IN CEILING INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BULB.
